# SDR CALA0000460

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Crago Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR OUTER SKIN CHAFED AT LOWER AFT CORNER.  A DOUBLER WAS INSTALLED IAW SRM 51-30-2.
